124 0

A note on the limit theory of fuzzy complex numbers

Title
A note on the limit theory of fuzzy complex numbers
Other Titles
Fuzzy 복소수의 극한정리에 대한 연구
Author
한정순
Issue Date
2001-02
Publisher
한양대학교 이학기술연구소
Citation
이학기술연구지, v. 3, page. 45-48
Abstract
본 논문에서 fuzzy 복소수, fuzzy 거리와 fuzzy 극한에 대해서 살펴보았다.
URI
https://www.earticle.net/Article/A106058https://repository.hanyang.ac.kr/handle/20.500.11754/158711
ISSN
2005-9051
Appears in Collections:
COLLEGE OF SCIENCE AND CONVERGENCE TECHNOLOGY[E](과학기술융합대학) > APPLIED MATHEMATICS(응용수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE